Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Problems and Solutions

Charles R. Wall, Charles W. Trigg, Gerald C. Dodds, Huseyin Demir, Leon Bankoff, John Beidler, Murray S. Klamkin, Sidney Kravitz, Zalman Usiskin, C. Stanley Ogilvy, Kaidy Tan, Stanley Rabinowitz, C. J. Mozzochi, L. J. Upton, Michael Goldberg, J. Aczel, M. B. McNeil, Kenneth A. Ribet, S. Spital, Albert Wilansky, Bart Park and John H. Tiner
Mathematics Magazine
Vol. 41, No. 1 (Jan., 1968), pp. 42-50+41-42
DOI: 10.2307/2687962
Stable URL: http://www.jstor.org/stable/2687962
Page Count: 10
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Problems and Solutions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
42
    42
  • Thumbnail: Page 
43
    43
  • Thumbnail: Page 
44
    44
  • Thumbnail: Page 
45
    45
  • Thumbnail: Page 
46
    46
  • Thumbnail: Page 
47
    47
  • Thumbnail: Page 
48
    48
  • Thumbnail: Page 
49
    49
  • Thumbnail: Page 
50
    50
  • Thumbnail: Page 
41
    41